U.S. doctors online nowAsk doctors free
Lake Oswego, OR
A member asked:

from time to time i wake up so dizzy it upsets my stomach.i just started having trouble with this a few years ago.i use flonaise daily because one doctor said i needed to to keep ears draining.how can i fix this?? i never had any trouble the first 51 years of my life now it happens often..help dizzy

1 doctor answer1 doctor weighed in
Dr. Angel Arturo Moya Marquez
Specializes in General Practice
Dizziness: Hello, I understand your concern. The medication Flonase, I don't know if we're talking about the same medication, is an steroid, a very potent anti-inflammatory medication. That medication can not be used daily for undetermined time, because it has several secondary effects. I recommend you to stop that medication and visit your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 1, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.